# SDR HALA2023050800104

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,912 hours, 6,315 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9302000001
- Part serial: TR00789
- Condition: Faulty
- Location: Wx System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WXR/PWS 1 CA & FO DISPLAY ALL & ON PATH, DISPLAY IS CLUSTTERED WITH FALSE WX RETURNS (CIRCULAR GREEN & YELLOW). CONFIRMED WXR #1 DISPLAYS FALSE RETURN. SWAPPED RTU 1 (13SQ1) & 2 (13SQ2) PER AMM 34-41-51 AND REPLACED WXR RADAR TRANSCEIVER (1SQ1) PER AMM 34-41-33. BITE TEST GOOD. NO FALSE RETURN ON WXR #1.
